# SDR YENA201903200142

- Difficulty date: March 20, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 42,297 hours, 15,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON R1 PAX DOOR CUTOUT LOWER CORNER FRAME 16 STR 23R 4EA AROUND FASTENER HOLES; REMOVED CORROSION ON R1 DOOR CUTOUT LWR FR 16 STR 23R AROUND 4EA FASTENER LOCATIONS VERIFIED WITHIN LIMITS AND INSTALLED 4EA WASHER FILLER REPAIRS IAW SRM 53-11-14-283-005 CAT B REWORK REQ REINSPECT AT 60000FC/FH NOT RELEVANT SUBSEQUENT INSP TBD IAW SRI 53-11-14-205- 001 ALL WORK ACCOMPLISHED ON NR #42419.
